# SDR MWEA99868

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3926046501
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE FITTING ON FORWARD CARGO DOOR AT LOWER AFT STOP PAD SUPPORT WAS CRACKED.  MAINTENANCE FITTED AND INSTALLED NEW TEE FITTING.
